# SDR FDEA202012303220

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N878FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40684
- Aircraft time: 10,892 hours, 1,859 cycles
- Engine: Ge GE90110B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Cracked
- Location: Nr 1 Nac Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CHECK FOUND NR 1 ENGINE AFT FAIRING HEATSHIELD WITH 2 SEPARATE CRACKS.  ATTACHED PICTURES WITH DIMENSIONS.  COMPLIED WITH E.A. #: G-5450-T0358849 PT 2.  NR 1 ENGINE AFT FAIRING HEATSHIED CRACKED INTERIM REPAIR.
